Hi, My 2yr kid having high fever since 2 days
My 2yr kid having high fever since 2 days (103 now we checked). we were giving Calpol 250 (3ml) in 6hrs interval. temperature drop to normal for few hours and then it comes back. last night around 9:30 PM we gave her Sinarest (5ml). in the past 12 hours she had vomiting twice (the vomit comes out is too hot now).
For vomiting we gave her Neopeptine (20 drops) last night after food. and few mins back she had little water and some of it came out as vomiting
can we giver her calpol 250 now to reduce the temperature ?
Can be given
Thanks for using the Ask a Doctor service.
I have gone carefully through the details and understand your concern. Most often such symptoms are due to viral infections and antibiotics are ineffective in such cases. Irrespective of treatment it usually spontaneously resolves in 5-7 days. Often such viral infections manifest with fever. If your child has fever with temperature more than 100°F, you need to give paracetamol (P-250, Crocin or Calpol) to it bring down. Also use tepid sponging. If paracetamol is not effective in bringing down the temperature, you need to use Meftal-P (mefenamic acid) which is more effective.
If your child is otherwise active and playful, I would not be concerned. If not, it would be a good idea to visit a doctor and to get the child evaluated.
Please be patient. It may take a few days for the recovery to occur. It should spontaneously resolve in 5-7 days.
Hopefully that would help. Feel free to write back in case of further queries.
Give some antiallergic
Instead of Sinarest or Solvin Cold we usually advise some antiallergic like cetirizine or chlorpheniramine to be given isolatedly. It is pointless to combine with paracetamol as in case of both. Paracetamol needs to be given only if there is temperature.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for autism spectrum disorder
- What causes loose stools post cesarean operation?
- Suggest treatment for rash on a 4 yr old
- What do light colored skin patches on thigh indicate?
- Suggest treatment for fever and sore throat in a child
- What causes swelling in head of an infant?
- Can Taxim O Forte and Vizylac be given together?
- Suggest treatment for anorectal malformation in a down syndrome child
- What causes vomiting after feeding breast milk?
- Suggest treatment for persistent high fever